It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 9 of 9 for tricor and rash. (0.002 seconds)


... SInce there is no test for ALS, all other diseases have to be ruled out. I decided to surf the net to look into his meds, since ALS is looking more and more like a reality. To my surprise, many of his symptoms are those that one can have on Tricor. The only missing one i muscle twitching. ... (7 replies)
... I just don't know what is going on with my skin...it is painful and tender to the touch, starting on my scalp and down my neck and face. It is only on the right side and abruptly stops in the middle of my scalp. To brush my hair is painful or to put my face cream on. ... (14 replies)
... I just don't know what is going on with my skin...it is painful and tender to the touch, starting on my scalp and down my neck and face. It is only on the right side and abruptly stops in the middle of my scalp. To brush my hair is painful or to put my face cream on. ... (14 replies)

... of patients treated with fenofibrate and in 3. ... (14 replies)
Tricor
Feb 13, 2006
... Never heard of cholestryram either, but it sounds like Whelcol which is a pill to flush out the cholesterol in your system, U have to take 6 a day and they are big!!. I know they tried me on Whelcol and I couldn't handle it. If things don't get better for you, have a talk with the dr. ... (9 replies)
Tricor
Feb 13, 2006
... This is what I don't like he is a distibutor for Starlight supplements and it is in HIS best intrest to sell them to us. ... (9 replies)
... Thank you. I hope all turns out well too. He has been off of Tricor since Sun. On Wed. he broke out in a rash from knees down. This AM we got intimate and he could not breath and his stomach cramped up to the point we almost called 911. I do not know what is happening to his body. I hope it is the Tricor... ... (5 replies)
... dy, cramps in legs, joints hurt...especially in legs, sometimes this makes it hard to walk, he fell down steps 2 times in 3 days 2 weeks ago, muscle twitching , rash from knees down, headaches at times. Tired and fatiqued. If this is the Tricor, good luck to anyone on it.....again, I HOPE it is the Tricor. ... (5 replies)
... cramping in leg and legs hurt from knee down, sometimes body hurts. He stopped taking it Sun....and yesterday broke out into rash from knee down. I HOPE it is the Tricor. ... (5 replies)




Pages: 1

All times are GMT -7. The time now is 12:16 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!